# SDR UIEA2020061001268

- Difficulty date: June 6, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 82,485 hours, 13,672 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1973-2085
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - FOUND M/D CGO SEAT TRACK CORROSION AT BS 1973, 2003, 2052-2055, 2080-2085,  RBL 11.33.  REPAIRED DAMAGED AREA IAW SRM 53-00-52 REPAIR 12 DETAIL I REV 88, EI T2020A53M-1489 REV 2, AND  DWG 65B38253 SH 51 REV A, SH 52 REV A, SH 53 REV -.  CONDITION CHECKED NORMAL.
